Reply To: No longer on Candida diet. Got edema:(

Home The Candida Forum Candida Questions No longer on Candida diet. Got edema:( Reply To: No longer on Candida diet. Got edema:(

#69555

Able900
Spectator
Topics: 92
Replies: 4811

Caitie wrote: I also don’t know what I now think of naturopaths-maybe they aren’t as good as I thought?

Your paragraph concerning your naturopaths adds up to just one more reason to avoid them unless you are “100% certain” that they know exactly what they are doing and are aware of their knowledge concerning a Candida infestation. As I’ve stated many times before, any doctor, including naturopaths can cause a Candida infestation to grow worse, not to mention that their advice can cause other problems in your body such as you’re now experiencing.

Anyone with even a mild kidney problem should avoid high doses and long term use of licorice root because it can cause the body to retain fluid. I’m wondering how long your doctor had you on the licorice?

The diet you were on was not that bad other than all the animal protein you were ingesting. This was far too much ammonia being released which was probably causing a build-up of ammonia in the blood which would have caused the edema.

The new diet you described contains fruit, Agave syrup, honey, tomatoes, nuts, organic chocolate, and grains, all of which will feed the Candida. Barley is a grain, so is millet. Your best choices for this type of food are coconut flour and buckwheat.

What’s the point of the dark chocolate — other than to treat the Candida to a feast?

Quote: “be aware that kefir and any animal products like dairy, and beans are also very high in protein-so if you are consuming them with meat be careful.”

Reply: The only food-produced culprit here is the ammonia from all the meat, not the beans or kefir. If you had followed our protocol instead of your doctor’s, you would not have been eating all the meat you were having on a daily basis creating a kidney problem.

So sorry that you’re experiencing this, and that you actually paid someone to go through this additional nightmare.

Able